MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE RF; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE RF; NO MATCH
Model Number PM3222
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in clinic for initial implant procedure on (b)(6) 2026.During procedure, it was found that the pacemaker exhibited premature battery depletion.The pm was not implanted and an alternate near at hand was implanted instead.Patient condition was stable.
 
Additional Manufacturer Narrative
The reported event of premature discharge of battery was not confirmed.The device was above elective replacement indicator (eri) level upon receipt, reaching eri during the analysis.The device triggered a false end of service (eos) alert consistent with low voltage oscillation.Review of the device image indicates auto capture was enabled.When automatic settings are programmed, such as auto capture, the device output would adjust itself to accommodate the patient¿s needs for pacing and thus affect the estimated longevity of the device.Electrical and mechanical analysis performed indicated normal functionality.Further battery assessment at various pulse amplitude measured normal current level, and no indication of premature depletion detected.Longevity assessment was performed, and the device exceeded seventy-five percent of projected longevity indicating normal battery depletion.A device history record (dhr) review was performed, and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
ALLURE RF
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24563255
Report Number2017865-2026-04981
Device Sequence Number18350031
Product Code NIK
UDI-Device Identifier05414734507905
UDI-Public(01)05414734507905(10)P000129952(17)230228
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberPM3222
Device Lot NumberP000129952
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown